Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 86, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 7, 2017, 5:26 PM EST for Decatur County, Seminole County, Georgia; 6 counties in Florida. It was in force for 64 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 7, 2017, 5:26 PM EST (22:26 UTC)
- Expired
- Feb 7, 2017, 6:30 PM EST
- In force
- 64 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Calhoun County, FL, Gadsden County, FL, Jackson County, FL, Liberty County, FL, Washington County, FL, Decatur County, GA, Seminole County, GA
The radar
The Eglin Afb radar (KEVX), 70 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 5:33 PM EST | TSTM WND DMG | 3 Nne Cottondale, FL | TREES DOWN ALONG SR-73 AND US231 |
| Feb 7, 5:42 PM EST | TSTM WND DMG | 2 Ne Marianna, FL | TREE DOWN NEAR CAVERNS ROAD AND BALES DRIVE INTERSECTION |
| Feb 7, 5:42 PM EST | TSTM WND DMG | Marianna, FL | REPORT OF TREE DOWN ON HOUSE AND CAR IN MARIANNA AND ALFORD |
| Feb 7, 5:42 PM EST | TSTM WND DMG | Marianna, FL | A PORTION OF A RADIO STATION TOWER COLLAPSED. |
| Feb 7, 5:50 PM EST | TSTM WND DMG | 5 Sse Marianna, FL | TREE DOWN NEAR MAGNOLIA ROAD AND SR-71 INTERSECTION |
| Feb 7, 5:50 PM EST | TSTM WND DMG | 6 Se Marianna, FL | TREE DOWN NEAR ROCKY CREEK ROAD AND SR-71 INTERSECTION |
| Feb 7, 5:57 PM EST | TSTM WND DMG | Ocheesee, FL | *** 1 FATAL *** STRONG WINDS UPROOTED A LARGE TREE WHICH FELL ON A PERSON...RESULTING IN A FATALITY. |
| Feb 7, 6:00 PM EST | TSTM WND DMG | Blountstown, FL | REPORT OF TREE DOWN ON HOUSE |
| Feb 7, 6:00 PM EST | TSTM WND DMG | Frink, FL | CALL CENTER REPORTS TREES AND POWER LINES DOWN OVER MUCH OF COUNTY |
| Feb 7, 6:08 PM EST | TSTM WND DMG | 4 W Greensboro, FL | TREES DOWN BLOCKING SYCAMORE ROAD |
| Feb 7, 6:10 PM EST | TSTM WND DMG | 5 Nw Greensboro, FL | REPORT OF TREES DOWN ON I-10 BETWEEN MARKERS 166 AND 169 |
| Feb 7, 6:10 PM EST | NON-TSTM WND DMG | 5 Nw Greensboro, FL | REPORT OF TREES DOWN ON I-10 BETWEEN MARKERS 166 AND 169 |
| Feb 7, 6:26 PM EST | TSTM WND DMG | Bristol, FL | TREES REPORTED DOWN ON PRISON RD AND ON HWY 379A |
| Feb 7, 6:30 PM EST | TSTM WND DMG | Fountain, FL | PICTURE OF HEALTHY PINE DOWN ON A TRUCK, CAUSING DAMAGE TO TRUCK BED ON TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 7, 4:27 PM EST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
589
WUUS52 KTAE 072226
SVRTAE
FLC005-013-039-063-077-133-GAC087-253-072330-
/O.NEW.KTAE.SV.W.0086.170207T2226Z-170207T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
526 PM EST TUE FEB 7 2017
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northwestern Gadsden County in Big Bend of Florida...
Northeastern Bay County in the Panhandle of Florida...
Jackson County in the Panhandle of Florida...
Northwestern Liberty County in Big Bend of Florida...
Eastern Washington County in the Panhandle of Florida...
Calhoun County in the Panhandle of Florida...
Southwestern Decatur County in southwestern Georgia...
Seminole County in southwestern Georgia...
* Until 630 PM EST/530 PM CST/
* At 526 PM EST/426 PM CST/, Doppler radar indicated a severe
thunderstorm capable of producing destructive winds in excess of 70
mph. This storm was located near Chipley, and moving east at 45
mph.
* Locations impacted include...
Blountstown, Graceville, Marianna, Chattahoochee, Orange, Malone,
Sneads, Bristol, Cottondale, Grand Ridge, Greenwood, Altha, Alford,
Campbellton, Brinson, Bascom, Scotts Ferry, Cypress, Moose Pond and
Richter Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe thunderstorms produce damaging winds, destructive hail, deadly
lightning and very heavy rain. For your protection, move to an
interior room on the lowest floor of your home or business. Heavy
rains flood roads quickly so do not drive into areas where water
covers the road.
&&
LAT...LON 3100 8550 3098 8473 3055 8476 3022 8496
3026 8549 3099 8551
TIME...MOT...LOC 2226Z 261DEG 41KT 3075 8545
$$
30-PULLIN3 follow-up statements
277
WWUS52 KTAE 072235
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
535 PM EST TUE FEB 7 2017
FLC005-013-039-063-077-133-GAC087-253-072330-
/O.CON.KTAE.SV.W.0086.000000T0000Z-170207T2330Z/
Gadsden FL-Bay FL-Jackson FL-Liberty FL-Washington FL-Calhoun FL-
Decatur GA-Seminole GA-
535 PM EST TUE FEB 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
EST/530 PM CST/ FOR NORTHWESTERN GADSDEN COUNTY IN BIG BEND OF
FLORIDA...NORTHEASTERN BAY AND JACKSON COUNTIES IN THE PANHANDLE OF
FLORIDA...NORTHWESTERN LIBERTY COUNTY IN BIG BEND OF FLORIDA...
EASTERN WASHINGTON AND CALHOUN COUNTIES IN THE PANHANDLE OF
FLORIDA...SOUTHWESTERN DECATUR AND SEMINOLE COUNTIES IN SOUTHWESTERN
GEORGIA...
At 534 PM EST/434 PM CST/, a severe thunderstorm was located near
Marianna, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Blountstown, Graceville, Marianna, Chattahoochee, Orange, Malone,
Sneads, Bristol, Cottondale, Grand Ridge, Greenwood, Altha, Alford,
Campbellton, Brinson, Bascom, Scotts Ferry, Cypress, Moose Pond and
Richter Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm has a history of producing
widespread wind damage across Walton, Washington and Holmes
Counties. Seek shelter now inside a sturdy structure and stay away
from windows.
&&
LAT...LON 3100 8550 3098 8473 3055 8476 3022 8496
3026 8549 3099 8551
TIME...MOT...LOC 2234Z 261DEG 41KT 3076 8534
HAIL...<.75IN
WIND...70MPH
$$
30-PULLIN144
WWUS52 KTAE 072302
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
602 PM EST TUE FEB 7 2017
FLC133-072311-
/O.CAN.KTAE.SV.W.0086.000000T0000Z-170207T2330Z/
Washington FL-
602 PM EST TUE FEB 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EST/800 PM
CST/ for the Panhandle of Florida. A severe thunderstorm watch also
remains in effect until 1000 PM EST/900 PM CST/ for Big Bend of
Florida...and southwestern Georgia.
LAT...LON 3098 8473 3055 8476 3022 8496 3026 8549
3058 8518 3099 8504
TIME...MOT...LOC 2301Z 261DEG 41KT 3081 8498
$$
FLC005-013-039-063-077-GAC087-253-072330-
/O.CON.KTAE.SV.W.0086.000000T0000Z-170207T2330Z/
Gadsden FL-Bay FL-Jackson FL-Liberty FL-Calhoun FL-Decatur GA-
Seminole GA-
602 PM EST TUE FEB 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
EST/530 PM CST/ FOR NORTHWESTERN GADSDEN COUNTY IN BIG BEND OF
FLORIDA...EASTERN BAY AND JACKSON COUNTIES IN THE PANHANDLE OF
FLORIDA...NORTHWESTERN LIBERTY COUNTY IN BIG BEND OF FLORIDA...
CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...SOUTHWESTERN DECATUR AND
SEMINOLE COUNTIES IN SOUTHWESTERN GEORGIA...
At 601 PM EST/501 PM CST/, a severe thunderstorm was located 10 miles
northwest of Chattahoochee, or 15 miles east of Marianna, moving east
at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Blountstown, Chattahoochee, Orange, Sneads, Bristol, Grand Ridge,
Altha, Brinson, Scotts Ferry, Cypress, Red Oak, Chason, Rock Bluff,
Nettle Ridge, Hardin Heights, Blountstown Airport, Sycamore, Selman,
Macedonia and Frink.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across the Florida Panhandle. Seek shelter now inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3098 8473 3055 8476 3022 8496 3026 8549
3058 8518 3099 8504
TIME...MOT...LOC 2301Z 261DEG 41KT 3081 8498
HAIL...<.75IN
WIND...70MPH
$$
30-PULLIN194
WWUS52 KTAE 072322
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
622 PM EST TUE FEB 7 2017
FLC013-063-GAC253-072331-
/O.CAN.KTAE.SV.W.0086.000000T0000Z-170207T2330Z/
Jackson FL-Calhoun FL-Seminole GA-
622 PM EST TUE FEB 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR JACKSON...CALHOUN COUNTIES IN
THE PANHANDLE OF FLORIDA AND SEMINOLE COUNTIES IN SOUTHWESTERN
GEORGIA IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EST/800 PM
CST/ for the Panhandle of Florida. A severe thunderstorm watch also
remains in effect until 1000 PM EST/900 PM CST/ for Big Bend of
Florida...and southwestern Georgia.
LAT...LON 3026 8549 3036 8539 3026 8539 3024 8510
3025 8507 3031 8503 3037 8504 3039 8501
3042 8503 3044 8498 3045 8500 3052 8499
3070 8486 3076 8486 3080 8479 3089 8476
3098 8476 3098 8473 3055 8476 3022 8496
TIME...MOT...LOC 2321Z 261DEG 41KT 3085 8471
$$
FLC005-039-077-GAC087-072330-
/O.CON.KTAE.SV.W.0086.000000T0000Z-170207T2330Z/
Gadsden FL-Bay FL-Liberty FL-Decatur GA-
622 PM EST TUE FEB 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
EST/530 PM CST/ FOR NORTHWESTERN GADSDEN...EASTERN BAY...NORTHWESTERN
LIBERTY AND SOUTHWESTERN DECATUR COUNTIES...
At 621 PM EST/521 PM CST/, a severe thunderstorm was located 9 miles
southwest of West Bainbridge, or 9 miles southwest of Bainbridge,
moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Chattahoochee, Orange, Bristol, Brinson, Jinks, Roy, Rosedale, Rock
Bluff, Woods, River Junction, Hardin Heights and Sycamore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across the Florida Panhandle. Seek shelter now inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3026 8549 3036 8539 3026 8539 3024 8510
3025 8507 3031 8503 3037 8504 3039 8501
3042 8503 3044 8498 3045 8500 3052 8499
3070 8486 3076 8486 3080 8479 3089 8476
3098 8476 3098 8473 3055 8476 3022 8496
TIME...MOT...LOC 2321Z 261DEG 41KT 3085 8471
HAIL...<.75IN
WIND...70MPH
$$
30-PULLINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 3:27 PM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Feb 7, 3:27 PM EST, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 327 PM EST Tue Feb 7 2017 .NEAR TERM [Through Tonight]... Summary: The threat for severe weather will increase this afternoon through the evening hours. The best chance of seeing any severe weather is across portions of the Florida panhandle and southeast Alabama, although isolated severe weather is possible across the entire area. The main threats are damaging wind gusts and large hail with localized impacts to trees and power lines, although an isolated tornado or two cannot be ruled out. Analysis: This afternoon's water vapor imagery shows the base of a vigorous upper level shortwave is now moving through eastern Louisiana and southern Mississippi. Ahead of it, the environment has destabilized fairly significantly for this time of year with SBCAPE values over 1500 j/kg extending well inland into southeast Alabama and southern Georgia per the 18z SPC mesoanalysis. Shear values are still fairly low in our area, but shear is higher to the west across portions of southwest Alabama and southern Mississippi, and this airmass is forecast to move eastward through the evening hours. The RAP runs today have remain consistent in showing a stronger low level jet than the NAM, GFS, or ECMWF, and looking at the velocities from the KMOB radar, the RAP may be closer to the truth. Thus, there remains a threat of severe storms across the entire area through the evening hours. The greatest threat continues to be across the western half of the area. SPC has extended the slight risk area eastward a bit compared to this morning's outlook, which makes sense given the more impressive appearance to the system than this morning. The CAM guidance continues to suggest a QLCS will move into the area with some CAMs explicitly showing 50 knot gusts or higher. Most of the activity should be out of the area by midnight with the potential for areas of fog to develop in its wake late tonight. .SHORT TERM [Wednesday Through Thursday Night]... Southwesterly flow will continue from Wednesday through Wednesday night across our area as an upper level trough approaches our area from the northwest. However, in the wake of the MCS that will have moved through our area the previous night, a fairly stable airmass will be in place over inland regions early Wednesday, resulting in dry conditions during the morning and early afternoon. Moisture is expected to gradually increase from south to north during the afternoon and evening hours, with PWAT values increasing to 1.0-1.5". A cold front will then move across our area overnight, with best chances of showers and isolated thunderstorms from Tallahassee east through the FL Big Bend and south central GA. Cooler and much drier air will move into our area on Thursday, with clear skies and highs in the mid 60s to lower 70s. Lows Thursday night will dip into the mid-upper 30s inland, with 40s along the Gulf Coast. .LONG TERM [Friday Through Tuesday]... The upper level trough mentioned in the short term discussion will move to our east on Friday, and will be replaced by an upper ridge over the eastern CONUS from the weekend through early next week. With a broad area of high pressure at the surface, expect dry conditions to prevail throughout this period. Seasonably cool conditions on Friday (highs in the 60s, lows in the 40s) will quickly give way to warmer than normal temperatures through the weekend and early next week. Highs in the 70s and lows in the 50s are expected from Saturday through Tuesday. && .AVIATION [Through 18Z Wednesday]... A line of showers and thunderstorms will cross the area from west to east through this evening. A few storms may be severe with hail and strong winds. Once the squall line passes, low ceilings and areas of fog will be possible late tonight with IFR to LIFR conditions possible. Only a slow improvement is expected on Wednesday morning. && .MARINE... A line of thunderstorms, possibly strong to severe, will move through our marine zones this evening. Strong wind gusts and frequent lightning will accompany the storms. Otherwise, expect winds generally around 10 to 15 knots and seas of 2 to 3 feet through the next few days. && .FIRE WEATHER... In the wake of showers and isolated thunderstorms Wednesday, much drier air is expected on Thursday. Strong transport winds will lead to high dispersions across much of the area. RH values will stay above the threshold for red flag conditions. && .HYDROLOGY... Some heavy rain is possible this evening with the thunderstorms, but storms will likely be moving too quickly to pose a significant flooding threat. No heavy rain is anticipated from Wednesday through the next several days. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 59 77 62 70 37 / 90 10 30 0 0 Panama City 64 71 63 67 43 / 80 20 20 0 0 Dothan 59 75 56 64 36 / 80 10 20 0 0 Albany 59 75 58 65 35 / 90 10 20 0 0 Valdosta 58 76 61 70 37 / 90 20 30 10 0 Cross City 60 76 63 74 38 / 80 20 30 10 0 Apalachicola 62 71 63 70 44 / 80 20 20 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...DVD SHORT TERM...Lahr LONG TERM...Lahr AVIATION...DVD MARINE...Lahr FIRE WEATHER...Scholl HYDROLOGY...Lahr
In the hours before
Special weather statement, Feb 7, 4:32 PM EST, 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
332 PM CST TUE FEB 7 2017
ALZ065-066-068-069-072215-
Dale AL-Coffee AL-Houston AL-Geneva AL-
332 PM CST TUE FEB 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COFFEE...WESTERN
HOUSTON...SOUTHERN DALE AND GENEVA COUNTIES UNTIL 415 PM CST...
At 332 PM CST, National Weather Service doppler radar indicated a
strong thunderstorms along a line extending from near Opp to 8 miles
west of Samson to 7 miles southeast of Florala. Movement was east at
55 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Daleville, Geneva, Fort Rucker, Enterprise, Ozark, Dothan, Hartford,
Taylor, Midland City, Level Plains, Slocomb, Samson, Newton, New
Brockton, Pinckard, Malvern, Clayhatchee, Kinston, Coffee Springs and
Black.
LAT...LON 3136 8620 3144 8549 3113 8544 3100 8546
3100 8619 3119 8620
TIME...MOT...LOC 2132Z 264DEG 46KT 3129 8622 3107 8618 3091 8628
11-MOOREThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 5:42 PM EST | Severe Thunderstorm Warning | TAE | Lee, Terrell | 15 min |
| Feb 7, 5:46 PM EST | Severe Thunderstorm Warning | TAE | Baker, Decatur, Early, Grady, Miller, Mitchell and 1 more | 44 min |
| Feb 7, 6:05 PM EST | Tornado Warning | TAE | Dougherty, Lee, Worth | 25 min |
| Feb 7, 6:23 PM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Early, Grady, Miller and 3 more | 52 min |
| Feb 7, 4:18 PM EST | Special Marine Warning | TAE | 117 min | |
| Feb 7, 4:31 PM EST | Severe Thunderstorm Warning | TAE | Walton | 59 min |
| Feb 7, 4:50 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 55 min |
| Feb 7, 5:07 PM EST | Severe Thunderstorm Warning | TAE | Bay, Washington | 53 min |
| Feb 7, 5:14 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 46 min |
| Feb 7, 5:42 PM EST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Franklin, Gulf | 48 min |
| Feb 7, 5:56 PM EST | Special Marine Warning | TAE | 49 min | |
| Feb 7, 6:08 PM EST | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Gulf, Leon, Liberty, Wakulla | 67 min |
| Feb 7, 6:18 PM EST | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 42 min |
| Feb 7, 6:26 PM EST | Special Marine Warning | TAE | 2 hr | |
| Feb 7, 6:30 PM EST | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Leon, Wakulla | 60 min |
| Feb 7, 6:53 PM EST | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.